# SDR CVGA20241122002

- Difficulty date: November 18, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N478PJ
- Make and model: Cessna 750
- Aircraft serial: 7500014
- Aircraft time: 7,998 hours, 5,001 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Condition: Faulted
- Location: Flap/Slat Sys
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP FAIL CAS MESSAGE. OCCURRED AT FL 470, UNABLE TO RESET. WAS ABLE TO RESET ONCE AT A LOWER ALTITUDE. USED NORMAL PROCEDURE AND SELECTED FLAPS 5* SLATS EXTENDED AND FLAPS REMAINED AT ZERO. NO CAS MESSAGE AFTER A MIN FLAPS FAIL CAS MESSAGE APPEARED WITH FLAPS AT 5 DEGREES. EMERGENCY DECLARED. GAINED ACCESS TO FLAP CONTROLLER NO BITE LOGGED. INSPECTED FLAPS FOR ANY JAMMED CONDITION (NONE NOTED). PERFORMED OPS CHECKS OF THE FLAPS WITH NO DEFECTS NOTED. PERFROMED SOAK OF LH AND RH RESOLVERS WITH NO FAULTS. PERFROMED TASK 27-50-00 (J) FLAP FAIL INDICATION WITH NO BITE SET. AS RECOMMENDED BY FSR. LIMITER (HZ075) @.4 OHMS. PERFROMED R&R OF FLAP CONTROL CB HC057 ON LH CB. FLAP CONTROLLER PWR RELAY MONITOR HZ059 IN AFT JBOX. R&R POWER RELAY KZ092 AS RECOMMENDED BY FSR. PERFORMED OPS CHECKS OF FLAPS SERVERAL TIMES WITH NO DEFECTS OR CAS MESSAGES AT THIS TIME REF CE750 AMM CH 27-50-00.
